# SDR UPS08852201

- Difficulty date: April 22, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 47723981
- Condition: Corroded
- Location: Bs 1766 L26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN AT STA 1766 LONGERON 26L END FITTING HAS AREA OF MODERATE C CORROSION.  REPLACED LONGERON 26L END FITTING AT STA 1766 IAW SRM 51-01-21-0.
